# SDR SIMA20150917009

- Difficulty date: September 17, 2015
- Submitted: October 1, 2015
- Operation: Air carrier
- Aircraft: N631AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145139
- Aircraft time: 39,099 hours, 35,097 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NUMBER 4 EMER LIGHT INVERTER INOPERATIVE.  R & R NR 4 EMER LIGHT INVERTER IAW AMM 33-50-11.  FOR OPERATIONS CHECK SEE BOW 202439.
